MathSciNet Relay Station
MathSciNet bibliographic data
MR1656068 35R35 (35B65 35J60)
Gurevich, Alex Boundary regularity for free boundary problems. Comm. Pure Appl. Math. 52 (1999), no. 3, 363–403.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement